On a theorem of A. V. Sokolovskiĭ

K. Bartz

Acta Arithmetica (1978)

  • Volume: 34, Issue: 2, page 113-126
  • ISSN: 0065-1036

How to cite


Bartz, K.. "On a theorem of A. V. Sokolovskiĭ." Acta Arithmetica 34.2 (1978): 113-126. <http://eudml.org/doc/205597>.

author = {Bartz, K.},
journal = {Acta Arithmetica},
language = {eng},
number = {2},
pages = {113-126},
title = {On a theorem of A. V. Sokolovskiĭ},
url = {http://eudml.org/doc/205597},
volume = {34},
year = {1978},

AU - Bartz, K.
TI - On a theorem of A. V. Sokolovskiĭ
JO - Acta Arithmetica
PY - 1978
VL - 34
IS - 2
SP - 113
EP - 126
LA - eng
UR - http://eudml.org/doc/205597
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.